# SDR CA991208016

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2420 · AC Generation System
- Part: Terminal Block
- Part number: M817142AC1
- Condition: Loose
- Location: Nr 2 Generator
- Part time: 18,023 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AN INTERMITTENT NR 2 AC GENERATOR FAIL SNAG.   WHILE TROUBLESHOOTING, A PIN WAS FOUND TO BE NOT LOCKED IN TERMINAL BLOCK 2422-TB2.  THE TERMINAL BLOCK WAS REPLACED.
